# SDR IPXA10162610

- Difficulty date: September 5, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,812 hours, 3,471 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misrepaired
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YRF, REPAIR VALIDATION SURVEY, REPAIR OF BULK CARGO FLOORBOARD NR161HF.  FABRICATED BULK CARGO FLOORBOARD NR161HF IAW EO APPENDIX D.
